# SDR SIMA2039

- Difficulty date: July 21, 2000
- Submitted: October 2, 2000
- Operation: Air carrier
- Aircraft: N310DK
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 310
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: S52376201202
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND THE FORWARD CARGO DOOR UPPER PANE CREASED BY ACTUATOR BRACKET.  MAINTENANCE REPAIRED THE UPPER PAN IAW SRM 52-31-00.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
